# SDR AALA202509229050

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 78,641 hours, 37,098 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14 F EMERGENCY EXIT WINDOW SHADE WILL NOT OPEN.   (OPEN)
